I put together these medical challenges. The cases are hypothetical and do not necessarily represent actual or typical presentations of medical diseases. Disclaimer is at the bottom of this page.
Thursday, March 10, 2016
Three months after finishing this ruby red chemotherapy regimen, a patient develops shortness of breath. He gets tired even after climbing a flight of stairs. He's noticed some swelling of his legs. At night, he props himself up with pillows to avoid waking up gasping for air.
Challenge; What chemotherapeutic agent caused this?
The content of this site is for educational purposes only. The author of the site does not provide any medical advice and information here should not be construed or used as such. Using this site does not create a physician-patient relationship and is not intended to replace the services of a licensed, trained physician or health professional. No health or medical related decision should be based in whole or in part on anything contained here. Any opinions expressed here are not necessarily those of the author nor do they reflect the opinions of any of the author's affiliations. Content on this site may be changed without notice and is not guaranteed to be complete, correct, or up-to-date. Any comments posted to the site can be edited, modified, or removed by the author of this site.